A solution of a certain Riccati differential equation by means of a Stieltjes continued fraction
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1969), pp. 78-85
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1969_3_a10,
author = {S. S. Khloponin},
title = {A~solution of a~certain {Riccati} differential equation by means of {a~Stieltjes} continued fraction},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {78--85},
year = {1969},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1969_3_a10/}
}
TY - JOUR AU - S. S. Khloponin TI - A solution of a certain Riccati differential equation by means of a Stieltjes continued fraction JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1969 SP - 78 EP - 85 IS - 3 UR - http://geodesic.mathdoc.fr/item/IVM_1969_3_a10/ LA - ru ID - IVM_1969_3_a10 ER -
S. S. Khloponin. A solution of a certain Riccati differential equation by means of a Stieltjes continued fraction. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1969), pp. 78-85. http://geodesic.mathdoc.fr/item/IVM_1969_3_a10/